Interpolation domains

Sophie Frisch, Paul-Jean Cahen, Jean-Luc Chabert

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)794-803
JournalJournal of algebra
Volume225
Publication statusPublished - 2000

Cite this

Frisch, S., Cahen, P-J., & Chabert, J-L. (2000). Interpolation domains. Journal of algebra, 225, 794-803.

Interpolation domains. / Frisch, Sophie; Cahen, Paul-Jean; Chabert, Jean-Luc.

In: Journal of algebra, Vol. 225, 2000, p. 794-803.

Research output: Contribution to journalArticleResearchpeer-review

Frisch, S, Cahen, P-J & Chabert, J-L 2000, 'Interpolation domains' Journal of algebra, vol. 225, pp. 794-803.
Frisch S, Cahen P-J, Chabert J-L. Interpolation domains. Journal of algebra. 2000;225:794-803.
Frisch, Sophie ; Cahen, Paul-Jean ; Chabert, Jean-Luc. / Interpolation domains. In: Journal of algebra. 2000 ; Vol. 225. pp. 794-803.
@article{bf9d4f6bb9214988b930395f711086a2,
title = "Interpolation domains",
author = "Sophie Frisch and Paul-Jean Cahen and Jean-Luc Chabert",
year = "2000",
language = "English",
volume = "225",
pages = "794--803",
journal = "Journal of algebra",
issn = "0021-8693",
publisher = "Academic Press",

}

TY - JOUR

T1 - Interpolation domains

AU - Frisch, Sophie

AU - Cahen, Paul-Jean

AU - Chabert, Jean-Luc

PY - 2000

Y1 - 2000

M3 - Article

VL - 225

SP - 794

EP - 803

JO - Journal of algebra

JF - Journal of algebra

SN - 0021-8693

ER -